Korean J Dermatol.  2014 Nov;52(11):809-812.

Erythema Multiforme-like Eruptions Caused by Accidental Exposure to Glufosinate Ammonium

Affiliations
  • 1Deparment of Dermatology, School of Medicine, Keimyung University, Daegu, Korea.
  • 2Gounmi Skin Laser/Asthetic Clinic, Daegu, Korea. janylove99@hanmail.net

Abstract

Glufosinate ammonium herbicide is a nonselective herbicide used worldwide because it is less toxic than paraquat. Acute glufosinate ammonium intoxications manifest as injuries of the intestinal mucosa, abdominal pain, vomiting, diarrhea, convulsions, respiratory distress, and death resulting from human abuse. We present a case of irritant contact dermatitis on the back caused by accidental exposure to glufosinate ammonium and followed by erythema multiforme-like eruptions without systemic intoxication, which has not been documented previously in Korea.

Keyword

Erythema multiforme; Glufosinate ammonium

MeSH Terms

Abdominal Pain
Ammonium Compounds*
Dermatitis, Contact
Diarrhea
Erythema Multiforme
Erythema*
Humans
Intestinal Mucosa
Korea
Paraquat
Seizures
Vomiting
Paraquat
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error